# SDR FDEA201307011433

- Difficulty date: July 1, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960-980 RT CREASE BEAM INBD ANGLE FOUND CORRODED AROUND THREE FASTENERS HOLES.  REPAIRED IAW REPAIR DWG LOR5L53017 SHT 3, REV A.  REPAIR IS MAJOR.
